# SDR UHLA2014032100288

- Difficulty date: March 21, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N63RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 27,324 hours, 16,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER LOWER SUPPORT CRACKED AT BOLTHEADS ON UPPER WING BOX SKIN AND LT CENTER FLOORBEAMS BETWEEN FRAMES 54-55.  R & R VAPOR BARRIER IAW SRM 51-41-01, AMM 20-10-00.
